# SDR WX0A2015070972724

- Difficulty date: July 3, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 59,261 hours, 30,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 60030431
- Part serial: 15859
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMER LIGHT DOES NOT WORK WITH EMER LIGHT SWITCH.  REPLACED BATTERY CHARGER & BATTERY PACK IAW MM 33-53-00.
